# SDR YENA2019042260202

- Difficulty date: April 16, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 21,209 hours, 6,754 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 11490
- Condition: Odor
- Location: Ozone
- Part time: 8,586 hours, 1,963 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 283, DIRTY SOCK SMELL "ODOR" ON CLIMB FROM 5K FEET TO 10K AND A MUCH STRONGER SMELL ON APPROACH FROM 10K FEET; ACCOMPLISHED INFO NOTICED 2017-T015D SECTION "D" AIRCRAFT IS OK FOR SERVICE. REMOVED AND REPLACED AIRCRAFT OZONE FILTER (2) IAW AMM 21-51-41-4000. NO LEAKS NOTICED. OPS CHECKS ARE GOOD.
